# SDR AALA991071

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 578-592
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN CORRODED FS 587-592 OUTBOARD OF STRINGER 28 LEFT.  REMOVED DAMAGED SKIN.  INSTALLED DOUBLER REPAIR IAW SRM 53-30-3 FIG 3.  (M)
